Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Headache, stomach ache while sitting staying still. Cause?

I first had a headache about two days ago. I threw up not long after... and the next day I had a stomachache. I thought I was constipated, but I went to the washroom with no problem. Today, I have the same stomachache, it seems like the part above my belly button seems to hurt whenever I sit, stay still, or lie down. What s happening?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
Hello, as per your complaints it seems to be like you have acidity. Due to this you may experience pain in the epigastric region and headache also.. Symptoms would aggravate in static position better with movement. You can try out lime juice with sugar and a small amount of salt. If it does not help you much then you have to go for any antacids (liquid/tabs).... wish you a quick relief soon..
Answered: Tue, 15 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor